# SDR FDEA2020051310920

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: ARC05042
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTWING OUTBOARD FLAP, INBOARD HINGE FWD FAIRING FRAME IS CRACKED IN HALF A  AND   HAS ELONGATED RIVET HOLES. MARKED #58. REMOVED AND REPLACED FAIRING FRAME ON RH WING, OB FLAP INBD HINGE PANEL #635 BR   PER DAC BLUE PRINT ARCO504.
